Discussions By Condition: Ears, Nose, Mouth & Throat conditions

Tongue & Tonsil

  • Posted By: THERESA2
  • October 12, 2006
  • 04:20 PM

About 3 Weeks Ago I Went To The Dentist & Had 6 Cavities Filled. I Received A Large Amount Of Injections For Numbness & I Was Under Laughing Gas For About 1.5 Hrs. Two Days Later I Noticed When I Swallow It Feels Like I Had Something In My Throat & Tonsils.i Really Notice The Feeling When I Drink Cold Or Hot Liquid. I Noticed A Coating On The Back Of My Tongue & Some On My Tonsils. I Started Taking Acidophilus 3 Days Ago It Is Not A Bad As It Was. Just A Little Burning In My Throat. Did The Medication Have Anything To Do With This Condition?

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?